Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A nonstandard ideal of a radical Banach algebra of power series


Author: Marc P. Thomas
Journal: Bull. Amer. Math. Soc. 9 (1983), 331-333
MSC (1980): Primary 46J20; Secondary 47A15
MathSciNet review: 714997
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. R. Allan, Commutative Banach algebras with power-series generators, Radical Banach algebras and automatic continuity (Long Beach, Calif., 1981), Lecture Notes in Math., vol. 975, Springer, Berlin, 1983, pp. 290–294. MR 697591, 10.1007/BFb0064560
  • 2. W. G. Bade, H. G. Dales, and K. B. Laursen, Multipliers of radical Banach algebras of power series, Mem. Amer. Math. Soc. 49 (1984), no. 303, v+84. MR 743548, 10.1090/memo/0303
  • 3. Sandy Grabiner, Weighted shifts and Banach algebras of power series, Amer. J. Math. 97 (1975), 16–42. MR 0388145
  • 4. K. B. Laursen, Ideal structure in radical sequence algebras, Radical Banach algebras and automatic continuity (Long Beach, Calif., 1981), Lecture Notes in Math., vol. 975, Springer, Berlin-New York, 1983, pp. 248–257. MR 697585
  • 5. J. P. McClure, Nonstandard ideals and approximations in primary weighted l, preprint.
  • 6. N. K. \cyr{N}ikol′skiĭ, Izbrannye zadachi vesovoi approksimatsii i spektralnogo analiza, Izdat. “Nauka” Leningrad. Otdel., Leningrad, 1974 (Russian). Trudy Mat. Inst. Steklov. 120 (1974). MR 0467269
  • 7. Allen L. Shields, Weighted shift operators and analytic function theory, Topics in operator theory, Amer. Math. Soc., Providence, R.I., 1974, pp. 49–128. Math. Surveys, No. 13. MR 0361899
  • 8. Marc P. Thomas, Closed ideals and bi-orthogonal systems in radical Banach algebras of power series, Proc. Edinburgh Math. Soc. (2) 25 (1982), no. 3, 245–257. MR 678548, 10.1017/S0013091500016734
  • 9. M. P. Thomas, Approximation in the radical algebra l, Radical Banach Algebras and Automatic Continuity (Proc. Long Beach, 1981), edited by J. M. Bachar et al, vol. 975, Springer-Verlag, 1983.
  • 10. M. P. Thomas, A non-standard closed subalgebra of a radical Banach algebra of power series, J. London Math. Soc. (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46J20, 47A15

Retrieve articles in all journals with MSC (1980): 46J20, 47A15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15195-9